Jump to content

treatingacnelikaaboss

Member Since 25 May 2013
Offline Last Active May 26 2013 11:07 AM

#3351860 Having A Big Problem With Regimen And Moles

Posted by treatingacnelikaaboss on 25 May 2013 - 11:56 AM

Hi 
I Started using regimen a weeks ago and a lot of moles started appearing on my face, they usually appear at my right cheek and they appeared in places were i had acne but really right at the same spot, its like my acne became in to moles some times, I asked my family and they said its because the regimen leaves my skin very weak and combined with the sun well the results are = moles, they said i should stop using it on the mornings and only applying it on the night before going to sleep, What really bothers me is that it looks like I'm the only one having this problem, and everyone says you have to apply it 2 times a day,

What should i do?

 Should I only use it once a day?

Do you know if after applying the regimen a letting it dry you can apply some sunscreen, and if so could you recommend me a specific sunscreen?

I'm kind of lost here actually i don't really know why this is happening and if someone can tell me i would love him, thanks for reading (English is not my first language sorry for the bad grammar)